# SDR DHL99801106

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING T/E AREA AT STA XW 5 CRACKED ON ANGLE NEXT TO WEB PANEL.  STOP DRILLED, FABRICATED ANGLE REPAIR PER DC-8 SRM 51-1-4, 6 X 2.
